# SDR MEX2004068

- Difficulty date: February 19, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Engine: Pwa JT8D219
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 947F9453
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

FLT 909 - MTY-MEX - AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF RIGHT ENGINE GENERATOR FAIL.  THE APU WAS DEFERRED PREVIOUSLY SO THE GCU AND BCU WERE REPLACED BUT FAIL CHANGE TO LT ENGINE INDICATION.  APU TRIM WAS ACCOMPLISHED AND IT WAS OPERATIVE.  THE GCU WAS DEFERRED IAW MEL 24-1.  DURING TRANSIT CHECK AT CUN STATION, THE GENERATOR WAS REPLACED IAW MM 24-20-07, TEST CORRECT.  (M)
